# SDR MWEA95527

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924810501
- Condition: Corroded
- Location: Bs 573-604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 26L END FITTING FROM STA 573 TO STA 604 HAD EXCESSIVE CORROSION AROUND NUTPLATE HOLE AT AFT END.  INSTALLED A NEW FITTING IAW SRM 53-01, PG 1.
